# SDR DALA2016091906730

- Difficulty date: September 15, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 49,039 hours, 25,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED STRONG ELECTRICAL BURNING ODOR OVER SEAT 2B.  CREW TURNED OFF OVERHEAD LIGHTS, GALLEY LIGHTS AND POWER AT DOOR 1L.  ODOR DISSIPATED.  MAINTENANCE TROUBLESHOT.  NO ODOR NOTICED.  UNABLE TO DUPLICATE.  PERFORMED PACK BURNOUT.  CHANGED COALESER BAGS.
